Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 75, NWS Twin Cities, MN

July 1, 2019Dakota County, Goodhue County, Minnesota; Pierce County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 1, 2019, 12:42 AM CDT for Dakota County, Goodhue County, Minnesota; Pierce County, Wisconsin. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2019, 12:42 AM CDT (05:42 UTC)
Expired
Jul 1, 2019, 1:15 AM CDT
In force
33 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dakota County, MN, Goodhue County, MN, Pierce County, WI

The radar

The Minneapolis radar (KMPX), 90 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 11:01 PM CDTSevere Thunderstorm WatchSPC2 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 5.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2019-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2019-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-679 J/kg
Mixed-layer LCL
1770 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

281 
WUUS53 KMPX 010542
SVRMPX
MNC037-049-WIC093-010615-
/O.NEW.KMPX.SV.W.0075.190701T0542Z-190701T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1242 AM CDT Mon Jul 1 2019

The National Weather Service in The Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Dakota County in east central Minnesota...
  Goodhue County in southeastern Minnesota...
  Southern Pierce County in west central Wisconsin...

* Until 115 AM CDT.

* At 1241 AM CDT, severe thunderstorms were located along a line
  extending from near Hastings to near Cannon Falls to near Stanton,
  moving east at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Welch around 1250 AM CDT.
  Red Wing and Zumbrota around 1255 AM CDT.
  Goodhue and Bay City around 100 AM CDT.
  Frontenac around 105 AM CDT.
  Plum City around 110 AM CDT.
 
This includes  Treasure Island Casino.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4440 9304 4457 9306 4471 9292 4467 9214
      4454 9214 4454 9231 4450 9230 4445 9224
      4445 9243 4437 9243 4436 9255 4426 9255
TIME...MOT...LOC 0541Z 279DEG 54KT 4466 9281 4452 9282 4442 9296 

HAIL...<.75IN
WIND...60MPH
 
$$

BORGHOFF
3 follow-up statements
738 
WWUS53 KMPX 010552
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1252 AM CDT Mon Jul 1 2019

MNC037-010602-
/O.CAN.KMPX.SV.W.0075.000000T0000Z-190701T0615Z/
Dakota MN-
1252 AM CDT Mon Jul 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAKOTA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central and southeastern Minnesota.

LAT...LON 4440 9305 4442 9304 4454 9279 4459 9279
      4463 9273 4470 9271 4467 9214 4454 9214
      4454 9231 4449 9230 4445 9224 4445 9243
      4437 9243 4436 9255 4426 9255
TIME...MOT...LOC 0552Z 281DEG 44KT 4462 9259 4449 9265 4439 9279 

$$

MNC049-WIC093-010615-
/O.CON.KMPX.SV.W.0075.000000T0000Z-190701T0615Z/
Goodhue MN-Pierce WI-
1252 AM CDT Mon Jul 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR GOODHUE AND SOUTHERN PIERCE COUNTIES...

At 1252 AM CDT, severe thunderstorms were located along a line
extending from near Red Wing to near Welch to 6 miles north of
Wanamingo, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Red Wing around 1255 AM CDT.
  Zumbrota, Goodhue and Bay City around 100 AM CDT.
  Frontenac around 110 AM CDT.
  Plum City around 115 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4440 9305 4442 9304 4454 9279 4459 9279
      4463 9273 4470 9271 4467 9214 4454 9214
      4454 9231 4449 9230 4445 9224 4445 9243
      4437 9243 4436 9255 4426 9255
TIME...MOT...LOC 0552Z 281DEG 44KT 4462 9259 4449 9265 4439 9279 

HAIL...<.75IN
WIND...60MPH
 
$$

BORGHOFF
746 
WWUS53 KMPX 010604
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
104 AM CDT Mon Jul 1 2019

WIC093-010614-
/O.CAN.KMPX.SV.W.0075.000000T0000Z-190701T0615Z/
Pierce WI-
104 AM CDT Mon Jul 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PIERCE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southeastern Minnesota.

LAT...LON 4433 9279 4448 9253 4457 9247 4456 9234
      4452 9230 4450 9230 4446 9225 4445 9243
      4438 9243 4437 9245 4436 9255 4428 9255
TIME...MOT...LOC 0604Z 279DEG 54KT 4459 9234 4446 9240 4436 9254 

$$

MNC049-010615-
/O.CON.KMPX.SV.W.0075.000000T0000Z-190701T0615Z/
Goodhue MN-
104 AM CDT Mon Jul 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHEASTERN GOODHUE COUNTY...

At 104 AM CDT, severe thunderstorms were located along a line
extending from near Bay City to near Frontenac to near Goodhue,
moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
southeastern Goodhue County, including the following locations...
Frontenac State Park, Bellechester, Central Point and Wacouta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4433 9279 4448 9253 4457 9247 4456 9234
      4452 9230 4450 9230 4446 9225 4445 9243
      4438 9243 4437 9245 4436 9255 4428 9255
TIME...MOT...LOC 0604Z 279DEG 54KT 4459 9234 4446 9240 4436 9254 

HAIL...<.75IN
WIND...60MPH
 
$$

BORGHOFF
392 
WWUS53 KMPX 010610
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
110 AM CDT Mon Jul 1 2019

MNC049-010620-
/O.EXP.KMPX.SV.W.0075.000000T0000Z-190701T0615Z/
Goodhue MN-
110 AM CDT Mon Jul 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GOODHUE COUNTY
WILL EXPIRE AT 115 AM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However heavy rain is still possible with
these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southeastern Minnesota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
The Twin Cities.

LAT...LON 4433 9279 4448 9253 4457 9247 4456 9234
      4452 9230 4450 9230 4446 9225 4445 9243
      4438 9243 4437 9245 4436 9255 4428 9255
TIME...MOT...LOC 0610Z 279DEG 54KT 4458 9224 4445 9230 4435 9244 

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:49 PM CDT, 5 hours 53 minutes earlier.

Area forecast discussion, Jun 30, 6:49 PM CDT, 5 hours 53 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Twin Cities/Chanhassen MN
649 PM CDT Sun Jun 30 2019

.SHORT TERM...(This evening through Monday night)
Issued at 247 PM CDT Sun Jun 30 2019

The convective complex of showers and thunderstorms stabilized at
least the central/eastern portion of the forecast area, but will
be keeping a close eye on storms that develop over west/south
central MN this afternoon and evening given the high instability
that remains there.

Tonight we expect a more concentrated area of storms to move into
west/central MN from South Dakota, as a mid-level shortwave
intersects the quasi-stationary frontal boundary. The primary
threat will transition to heavy rain as strong low-level moisture
transport noses into the area and storms potentially train along
the boundary. Given precipitable water values and progged QPF, it
appears that a 2-4 inch band of rain is possible somewhere in
central MN. However, at this point do not have enough confidence
on where that would setup so have held off on a flash/flood watch
for now.

On Monday shower and thunderstorm chances will continue with the
stalled front over southern MN and continued ripples passing the
westerly mid-level flow regime. The threat for strong/severe
storms will still exist from southern MN into west central WI,
particularly with afternoon/evening destabilization in the warm
sector.

.LONG TERM...(Tuesday through Sunday)
Issued at 247 PM CDT Sun Jun 30 2019

Few changes were made in the long term forecast period. On
Tuesday, the front finally shifts south into Iowa as a weak cold
front pushes south from Canada. Shower and thunderstorms would be
more scattered in nature, but can't be ruled out given the
continued presence of weak mid-level impulses.

Wednesday through Friday could end up being active with showers
and thunderstorms, given progs of another frontal passage and
several shortwaves. Spatial/temporal confidence is low, however.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 649 PM CDT Sun Jun 30 2019

Clusters of showers and thunderstorms are ongoing across South
Dakota and northeastern Iowa. The activity to the west will build
eastward this evening and overnight, setting up the risk for
heavy rainfall and thunderstorm redevelopment for all the TAF
sites, but especially near RWF-MSP-RNH-EAU. A break is expected
later Monday morning, but additional storms will develop again
Monday afternoon.

KMSP...Not much to be concerned about this evening, but overnight
the thunder threat will increase near or after 08Z. Should see a
break for most of Monday, but storms may return by mid afternoon.

/OUTLOOK FOR KMSP/
Tue-Thu...VFR. Chc MVFR/TSRA. Winds LGT and VRB.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
&&

SHORT TERM...LS
LONG TERM...LS
AVIATION...BORGHOFF
Hazardous weather outlook, Jun 30, 4:13 PM CDT, 8 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
413 PM CDT Sun Jun 30 2019

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
012115-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
413 PM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...Tonight

There is a Slight Risk for severe thunderstorms. Damaging winds
will be the main hazard. In addition, some thunderstorms may
produce heavy rain which could produce localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Periods of thunderstorms are expected for much of next week with
some severe weather possible.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this evening.

In the hours before

Local storm report, Jun 30, 9:35 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
935 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             ECHO                    44.62N 95.42W
06/30/2019  M0.88 INCH       YELLOW MEDICINE    MN   AMATEUR RADIO

&&

BORGHOFF
Special weather statement, Jun 30, 10:17 PM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1017 PM CDT Sun Jun 30 2019

MNZ064-065-073-010400-
Yellow Medicine-Renville-Redwood-
1017 PM CDT Sun Jun 30 2019

...A LINE OF STORMS WILL AFFECT REDWOOD...SOUTHEASTERN YELLOW
MEDICINE AND CENTRAL RENVILLE COUNTIES...

At 1017 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Sacred Heart to 8 miles southeast of
Cottonwood to 8 miles southeast of Marshall. Movement was east at 30
mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Redwood Falls, Olivia, Renville, Bird Island, Lamberton, Wabasso,
Sacred Heart, Wood Lake, Echo, Danube, Belview and Vesta.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4479 9545 4486 9479 4422 9527 4426 9560
      4454 9560 4457 9561
TIME...MOT...LOC 0317Z 269DEG 28KT 4474 9541 4452 9557 4434 9570

BORGHOFF
Local storm report, Jun 30, 10:45 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1045 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     2 WNW OLIVIA            44.78N 95.03W
06/30/2019  M53 MPH          RENVILLE           MN   AWOS

            AWOS STATION KOVL OLIVIA AP.

&&

BORGHOFF
Local storm report, Jun 30, 10:52 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1052 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND GST     1 SSE NORTH REDWOOD     44.55N 95.08W
06/30/2019  M78 MPH          REDWOOD            MN   ASOS

            ASOS STATION KRWF REDWOOD FALLS AP.

&&

BORGHOFF
Local storm report, Jul 1, 12:10 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1210 AM CDT MON JUL 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND GST     6 E MIESVILLE           44.60N 92.70W
07/01/2019  M47 MPH          GOODHUE            MN   MESONET

            MESONET STATION MN047 RED WING 4W.

&&

BORGHOFF
Special weather statement, Jul 1, 12:22 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1222 AM CDT Mon Jul 1 2019

MNZ062-063-070-076>078-084-085-WIZ023-024-010600-
Steele-Washington-Le
Sueur-Waseca-Dakota-Rice-Goodhue-Ramsey-Pierce-St. Croix-
1222 AM CDT Mon Jul 1 2019

...A LINE OF STORMS WILL AFFECT DAKOTA...SOUTHEASTERN LE SUEUR...
NORTHERN STEELE...WESTERN GOODHUE...RICE...NORTHERN WASECA...
WASHINGTON...RAMSEY...WESTERN PIERCE AND WESTERN ST. CROIX
COUNTIES...

At 1222 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Minneapolis to near Apple Valley to
near Farmington to near Janesville. Movement was east at 55 mph.

Winds in excess of 40 mph are possible with these storms.

These storms will be near...
  Lakeville, Apple Valley, Roseville, Rosemount and New Brighton
  around 1225 AM CDT.
  St. Paul, South St. Paul, West St. Paul, Vadnais Heights and
  Mendota Heights around 1230 AM CDT.
  Maplewood, Oakdale, White Bear Lake and Morristown around 1235 AM
  CDT.
  Woodbury, Hastings and Mahtomedi around 1240 AM CDT.
  Stillwater, Lake Elmo, Prescott, Bayport and Afton around 1245 AM
  CDT.
  Owatonna, Hudson, North Hudson and Welch around 1250 AM CDT.
  Red Wing and Somerset around 1255 AM CDT.
  New Richmond, Ellsworth, Kenyon and Roberts around 100 AM CDT.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4405 9377 4455 9334 4455 9328 4480 9328
      4488 9318 4508 9322 4517 9254 4475 9244
      4465 9245 4420 9287 4419 9305 4403 9305
TIME...MOT...LOC 0522Z 266DEG 46KT 4500 9324 4472 9317 4463 9318 4412
9365

BORGHOFF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:58 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine31 min
Jun 30, 10:17 PM CDTSpecial Weather StatementMPXRedwood, Renville43 min
Jun 30, 10:29 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville46 min
Jun 30, 10:50 PM CDTSevere Thunderstorm WarningMPXBrown, McLeod, Nicollet, Renville, Sibley40 min
Jun 30, 10:56 PM CDTTornado WarningMPXMcLeod, Renville, Sibley34 min
Jun 30, 11:29 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Sibley46 min
Jun 30, 11:54 PM CDTSevere Thunderstorm WarningMPXHennepin, Scott32 min
Jul 1, 12:22 AM CDTSpecial Weather StatementMPXDakota, Goodhue, Ramsey, Rice, Washington38 min
Jul 1, 1:56 AM CDTFlash Flood WatchMPXBlue Earth, Brown, Carver, Chippewa, Dakota, Freeborn and 13 more7 hr
Jul 1, 2:10 AM CDTSpecial Weather StatementMPXRenville, Yellow Medicine3 hr
Jul 1, 2:42 AM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine33 min
Jul 1, 3:55 AM CDTSpecial Weather StatementMPXBrown, Nicollet, Sibley50 min
Jul 1, 4:37 AM CDTFlash Flood WarningMPXRedwood, Renville, Yellow Medicine3 hr
Jul 1, 6:56 AM CDTSpecial Weather StatementMPXMorrison2 hr
Jul 1, 7:01 AM CDTRiver Flood WarningMPXRenville24 days
Jul 1, 7:31 AM CDTAreal Flood WarningMPXBrown, Redwood, Renville, Sibley, Yellow Medicine9 hr
Jul 1, 9:41 AM CDTRiver Flood WarningMPXBrown7 days
Jul 1, 9:41 AM CDTRiver Flood WarningMPXBrown6 days
Jul 1, 9:41 AM CDTRiver Flood WarningMPXChippewa, Lac qui Parle, Yellow Medicine24 days
Jul 1, 9:41 AM CDTRiver Flood WarningMPXRedwood21 days
Jul 1, 1:34 PM CDTFlash Flood WatchMPXBlue Earth, Brown, Dakota, Faribault, Freeborn, Goodhue and 11 more7 hr
Jul 1, 3:27 PM CDTSevere Thunderstorm WarningMPXWatonwan50 min
Jul 1, 3:30 PM CDTSpecial Weather StatementMPXWaseca30 min
Jul 1, 3:36 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn54 min
Jul 1, 4:09 PM CDTTornado WarningMPXFreeborn36 min
Jul 1, 4:16 PM CDTSpecial Weather StatementMPXBlue Earth, Martin29 min
Jul 1, 4:21 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Nicollet39 min
Jul 1, 4:45 PM CDTTornado WarningMPXFreeborn45 min
Jul 1, 5:04 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Steele, Waseca45 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.